| Catalog Number |
035.7010S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6)2026 in ada 5.Details of surgery: ridge augmentation.On (b)(6)2026, non-osseointegration was verified.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.